Faculty Publications

Title

Casimir operators on pseudodifferential operators of several variables

Document Type

Article

Journal/Book/Conference Title

Journal of Lie Theory

Volume

12

Issue

2

First Page

483

Last Page

493

Abstract

We study the actions of the Lie algebra nsl(2, ℂ) of SL(2, ℂ)n and the associated Casimir operator on the space of pseudodifferential operators of n variables. We describe the effect of the Casimir operator on a pseudodifferential operator in connection with the symbol map and construct an nsl(2, ℂ)-invariant lifting of the symbol map.

Original Publication Date

12-1-2002

This document is currently not available here.

Share

COinS